Volume 29, Issue 4
New Inequalities on Lγ-Spaces

Abdullah Mir ,  Bilal Dar and Sajad Amin Baba


Anal. Theory Appl., 29 (2013), pp. 390-400.

Preview Full PDF BiBTex 120 357
  • Abstract

We consider for a fixed µ, the class of polynomials Pn,µ,s := n P(z) =z s  anz n−s+ n−s ∑ j=µ an−jz n−j−s  ; 1≤µ≤n−s o of degree n, having all zeros in |z|≤k, k≤1, with s-fold zeros at the origin. In this paper, we have obtained inequalities in the reverse direction for the above class of polynomials. Besides, extensions of some Turan-type inequalities for the polar derivative of polynomials have been considered.

  • History

Published online: 2013-11

  • AMS Subject Headings

30A10, 30C10, 30D15

  • Cited by